# SDR QXEA200602540

- Difficulty date: September 9, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 28,473 hours, 4,560 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 YYC - RIGHT WING OUTBOARD TRAILING EDGE FLAP TOP SKIN HAS A CHAFE MARK AT WING STATION YW 180.0.  REPAIRED IAW RD8-57-3461.
